THE LIBERAL-ARTS

Authors
Citation
B. Artmann, THE LIBERAL-ARTS, The mathematical intelligencer, 20(3), 1998, pp. 40-41
Citations number
3
Language
INGLESE
art.tipo
Editorial Material
Categorie Soggetti
Mathematics,Mathematics
Journal title
ISSN journal
0343-6993
Volume
20
Issue
3
Year of publication
1998
Pages
40 - 41
Database
ISI
SICI code
0343-6993(1998)20:3<40:>2.0.ZU;2-Z
Abstract
Does your hometown have any mathematical tourist attractions such as s tatues, plaques, graves, the cafe where the famous conjecture was made , the desk where the famous initials are scratched, birthplaces, house s, or memorials.? Have you encountered a mathematical sight on your tr avels? If so, we invite you to submit to this column a picture, a desc ription of its mathematical significance and either a map or direction s so that others may follow in your tracks.